Axiomatic derivation of Maxwell's equations

Seshagiri, N. (1967) Axiomatic derivation of Maxwell's equations Journal of the Institution of Telecommunication Engineers, 13 (9). pp. 337-344. ISSN 0020-353X

PDF - Publisher Version


The derivation of Maxwell's equations commencing with Coulomb's law can be carried out in several ways by extending the work of Page. However, their derivation without assuming any experimental results of electromaglletics like Coulomb's law has not so far been carried out. This communication gives an axiomatic derivation of Maxwell's equations assuming only the conservation of charge, special relativity with the associated structure of space and a reIation connecting electric and magnetic field intensities.

Item Type:Article
Source:Copyright of this article belongs to The Institution of Telecommunication Engineers (India), New Delhi.
ID Code:82765
Deposited On:14 Feb 2012 11:51
Last Modified:18 May 2016 23:51

Repository Staff Only: item control page